Remarks on potential theory

W. F. Donoghue Jr.

TBD mathscidoc:1701.332181

Arkiv for Matematik, 4, (5), 461-466, 1962.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:27 uploaded by arkivadmin ] [ 89 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{w.1962remarks,
  title={Remarks on potential theory},
  author={W. F. Donoghue Jr.},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203427990091990},
  booktitle={Arkiv for Matematik},
  volume={4},
  number={5},
  pages={461-466},
  year={1962},
}
W. F. Donoghue Jr.. Remarks on potential theory. 1962. Vol. 4. In Arkiv for Matematik. pp.461-466. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203427990091990.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved